# SDR DALA2025052704055

- Difficulty date: November 9, 2024
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND RH TIP FAIRING HORIZONTAL STAB MISSING CORROSION PROTECTOR MATERIAL AND PAINT . PERFORMED TEMP REPAIR PER A220 ASRP 55-12-86-01AAA-662A-A. TEMP REPAIR IS PERMITTED FOR PERIOD NOT MORE THAN 8500 FLIGHT HOURS. SPEED TAPE APPLIED PER A220 ASRP 51-12-00-04AAA-661A-A, SPEED TAPE INSPECTION IS REQUIRED EVERY 30 DAYS OR 150 FLIGHT HOURS WHICH EVER OCCURS FIRST. C/W REP INSPECTION PER A220 ASRP 55-12-86- 01AAA-662A-A. SPEED TAPE IN GOOD CONDITION, OK TO CONTINUE ON MONITOR. C/W REP INSPECTION PER A220 ASRP 55-12-86- 01AAA-662A-A. SPEED TAPE IN GOOD CONDITION, OK TO CONTINUE ON. CLEANED, PREPPED, & PAINTED R/H HORIZ STAB TIP IAW A220 - ASRP J51-25-01-00AAQA-257A-A TERMINATING INSPECTION COMPLETE. LOG CLOSED. (LP# 5725253)
